Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Getting blood in stool. Suggest remedy and treatment?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
HI Sir/Madam,

I getting blood in the stool from last one week after having wheat chapathi for one week in the nights.Please suggest me remedy and treatmnet for this.Kindly do the needful.

Thanks and Regards,
Posted Sat, 3 Aug 2013 in Digestion and Bowels
Answered by Dr. Ajit Naniksingh Kukreja 1 hour later

The information you have provided in not sufficient for the diagnosis or treatment

Bleeding cannot occur after taking a wheat chappati

Are you constipated ?
Do you pass mucus in stool ?
Do you have sense of incomplete defecation ?
Do you have sense of passing stool after taking meals ?

Get back to me with this information & I will try to help you out
Above answer was peer-reviewed by
Follow-up: Getting blood in stool. Suggest remedy and treatment? 1 hour later
Hi Sir,

Yes sir,I am not able to do complete defecation.Sometime i use to pass stool after meals and some times not from one week ,but yes by average am passing stool after meals.I am having difficulty in passing stool, even if it passes there will be blood in the stool.when am eating non-veg blood amount in the stool will be more.Kindly help me to get rid off this.

Answered by Dr. Ajit Naniksingh Kukreja 7 minutes later

It seems you are suffering from Collitis

Avoid junk and contaminated foods

Add a probiotic to you daily routine twice a day for seven to ten days

If this does not help, go for a stool examination, and if there are pus cells, go for a culture sensitivity report and take antibiotic accordingly

Hope this helps
Do write back in case of concern
Wishing you a speedy recovery
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor